Makila, P.M. and Partington, J.R. (2004) Input-output stabilization of linear systems on Z. IEEE Transactions on Automatic Control, 49 (11). pp. 1916-1928. ISSN 0018-9286
Abstract
A formal framework is set up for the discussion of generalized autoregressive with external input models of the form Ay__Bu, where A and B are linear operators, with the main emphasis being on signal spaces consisting of bounded sequences parametrized by the integers. Different notions of stability are explored, and topological notions such as the idea of a closed system are linked with questions of stabilizability in this very general context. Various problems inherent in using Z as the time axis are analyzed in this operatorial framework.
Metadata
Item Type: | Article |
---|---|
Authors/Creators: |
|
Copyright, Publisher and Additional Information: | Copyright © 2004 IEEE. Personal use of this material is permitted. However, permission to reprint/republish this material for advertising or promotional purposes or for creating new collective works for resale or redistribution to servers or lists, or to reuse any copyrighted component of this work in other works must be obtained from the IEEE. |
Dates: |
|
Institution: | The University of Leeds |
Academic Units: | The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Mathematics (Leeds) |
Depositing User: | Sherpa Assistant |
Date Deposited: | 30 Sep 2005 |
Last Modified: | 24 Oct 2016 19:48 |
Published Version: | http://dx.doi.org/10.1109/TAC.2004.837593 |
Status: | Published |
Refereed: | Yes |
Identification Number: | 10.1109/TAC.2004.837593 |
Open Archives Initiative ID (OAI ID): | oai:eprints.whiterose.ac.uk:703 |